# SDR SWAA2024120257846

- Difficulty date: November 7, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING O/B T/E FLAP HAS AN AREA OF DELAMINATING AT I/B END.<[01] REMOVED AND INSTALLED ' R/H WING OUTBOARD AFT FLAP ' IAW AMM 27-51-22.;[02] RII INSPECTION C/W
